Alert archive / Washington / Snow Advisories in 2007
Snow Advisory 9, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Feb 18, 2007, 1:38 PM PST. It took effect at Feb 19, 2007, 7:00 AM PST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 1:38 PM PST (21:38 UTC)
- In effect from
- Feb 19, 2007, 7:00 AM PST
- Expired
- Feb 20, 2007, 10:00 AM PST
- In force
- 27 hr
- Issued by
- NWS Spokane, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 182138 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 138 PM PST SUN FEB 18 2007 .A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND NORTHWEST MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS TO THE MIX AS IT MOVES FROM WEST TO EAST. IDZ001-WAZ037-190545- /O.UPG.KOTX.WS.A.0005.070219T2000Z-070220T1900Z/ /O.NEW.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 138 PM PST SUN FEB 18 2007 ...WINTER STORM WARNING IN EFFECT FROM 12 PM MONDAY TO 11 AM PST TUESDAY ABOVE 3000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 11 AM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-190545- /O.UPG.KOTX.WS.A.0005.070219T2000Z-070220T2300Z/ /O.NEW.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 138 PM PST SUN FEB 18 2007 ...WINTER STORM WARNING IN EFFECT FROM 12 PM MONDAY TO 3 PM PST TUESDAY ABOVE 3000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 12 PM MONDAY TO 3 PM PST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-190545- /O.NEW.KOTX.SN.Y.0009.070219T1800Z-070220T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 138 PM PST SUN FEB 18 2007 ...SNOW ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY ABOVE 3000 FEET...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET LATE MONDAY MORNING AND CONTINUE ON INTO TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM...HOWEVER SOME LOWER ELEVATION LOCATIONS CLOSER TO THE CREST SUCH AS MAZAMA ARE LIKELY TO RECEIVE THE SAME AMOUNT. LOCATIONS FURTHER EAST FROM THE CREST...IN PARTICULAR LOWER ELEVATIONS...WILL RECEIVE SIGNIFICANTLY LESS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS46 KOTX 190432 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 832 PM PST SUN FEB 18 2007 .A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND NORTHWEST MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS TO THE MIX AS IT MOVES FROM WEST TO EAST. IDZ001-WAZ037-191245- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 832 PM PST SUN FEB 18 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO 11 AM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM 12 PM MONDAY TO 11 AM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND CONTINUE INTO TUESDAY MORNING. 9 TO 14 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-191245- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 832 PM PST SUN FEB 18 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 12 PM MONDAY TO 3 PM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM 12 PM MONDAY TO 3 PM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET EARLY MONDAY AFTERNOON AND CONTINUE INTO TUESDAY AFTERNOON. 9 TO 14 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES BEGINS TO DECREASE LATE TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-191245- /O.CON.KOTX.SN.Y.0009.070219T1800Z-070220T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 832 PM PST SUN FEB 18 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY ABOVE 3000 FEET... A SNOW ADVISORY ABOVE 3000 FEET REMAINS IN EFFECT FROM 10 AM MONDAY TO 10 AM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET LATE MONDAY MORNING AND CONTINUE ON INTO TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM...HOWEVER SOME LOWER ELEVATION LOCATIONS CLOSER TO THE CREST SUCH AS MAZAMA ARE LIKELY TO RECEIVE THE SAME AMOUNT. LOCATIONS FURTHER EAST FROM THE CREST...IN PARTICULAR LOWER ELEVATIONS...WILL RECEIVE SIGNIFICANTLY LESS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 191133 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 333 AM PST MON FEB 19 2007 .A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND NORTHWEST TODAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET TODAY INTO TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS TO THE MIX. IDZ001-WAZ037-191945- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 333 AM PST MON FEB 19 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET LATE THIS MORNING AND CONTINUE INTO TUESDAY MORNING. 9 TO 15 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES ON TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-191945- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 333 AM PST MON FEB 19 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT FROM NOON TODAY TO 3 PM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET EARLY THIS AFTERNOON AND CONTINUE INTO TUESDAY AFTERNOON. 9 TO 15 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM. ADDITIONALLY A STRONG COLD FRONT PASSAGE WILL ALLOW FOR SIGNIFICANTLY STRONG SOUTH AND SOUTHWEST WIND GUSTS UP TO 45 MPH AS THE SNOWFALL DECREASES BEGINS TO DECREASE LATE TUESDAY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ WAZ042-191945- /O.EXT.KOTX.SN.Y.0009.070219T1500Z-070220T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 333 AM PST MON FEB 19 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 AM PST TUESDAY ABOVE 3000 FEET... THE SNOW ADVISORY ABOVE 3000 FEET IS NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 AM PST TUESDAY. SNOW WILL INCREASE ABOVE 3000 FEET THIS MORNING AND CONTINUE INTO TUESDAY MORNING. 5 TO 9 INCHES OF SNOW IS EXPECTED ABOVE 3000 FEET WITH THIS SYSTEM...HOWEVER SOME LOWER ELEVATION LOCATIONS CLOSE TO THE CREST SUCH AS MAZAMA ARE LIKELY TO RECEIVE THE SAME AMOUNT. LOCATIONS FURTHER EAST FROM THE CREST...IN PARTICULAR LOWER ELEVATIONS...WILL RECEIVE SIGNIFICANTLY LESS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 191914 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1114 AM PST MON FEB 19 2007 .A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND NORTHWEST TODAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET TODAY INTO TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. A STRONG COLD FRONT PASSAGE LATER IN THE DAY TUESDAY WILL ADD SIGNIFICANT WIND GUSTS TO THE MIX. WAZ042-200315- /O.UPG.KOTX.SN.Y.0009.000000T0000Z-070220T1800Z/ /O.EXB.KOTX.WS.W.0004.070219T1914Z-070220T1800Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 1114 AM PST MON FEB 19 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST TUESDAY ABOVE 3000 FEET... ...SNOW ADVISORY NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS UPGRADED THE SNOW ADVISORY FOR THE EAST SLOPES OF THE NORTHERN CASCADES TO A WINTER STORM WARNING ABOVE 3000 FEET. THIS WINTER STORM WARNING IS IN EFFECT UNTIL 10 AM TUESDAY. SNOW ACCUMULATIONS OF 10 TO 15 INCHES ARE EXPECTED BY MID MORNING TUESDAY FOR ELEVATIONS ABOVE 3000 FEET. SNOW WILL INCREASE THIS AFTERNOON WITH ACCUMULATIONS OF 2 TO 3 INCHES LIKELY BY SUNSET FOR THE MOUNTAINS NEAR MAZAMA...STEHEKIN...AND LEAVENWORTH. THE HEAVIEST SNOW WILL FALL OVERNIGHT...WITH SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR. IN ADDITION TO THE HEAVY SNOW...WINDS OF 15 TO 25 MPH WILL CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. GUSTS ALONG SOME EXPOSED AREAS AND ALONG THE RIDGE TOPS WILL EXCEED 40 MPH. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ001-WAZ037-200315- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T1900Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 1114 AM PST MON FEB 19 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 11 AM PST TUESDAY. SNOW ACCUMULATIONS OF 9 TO 15 INCHES ARE EXPECTED ABOVE 3000 FEET BY LATE MORNING TUESDAY. SNOW IS EXPECTED TO BEGIN ACCUMULATING EARLY THIS AFTERNOON AND BECOME HEAVY THIS EVENING. EXPECT ACCUMULATIONS OF 1 TO 3 INCHES BY SUNSET. THE MOST SIGNIFICANT ACCUMULATIONS WILL OCCUR OVERNIGHT...WITH SNOWFALL RATES OF 1 TO 2 INCHES PER HOUR LIKELY. IN ADDITION TO THE HEAVY SNOW...GUSTY SOUTHWEST WINDS WILL CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON TONIGHT. EXPOSED AREAS AND RIDGE TOPS WILL EXPERIENCE GUSTS UP TO 45 MPH. AT THIS TIME...IT APPEARS THAT THE MAIN HIGHWAYS LIKE 95 IN NORTHERN IDAHO...AS WELL AS HIGHWAYS 20 AND 395 IN NORTHEAST WASHINGTON WILL ESCAPE THE HEAVIEST SNOW. HOWEVER...TRAVEL WILL BECOME DANGEROUS BY THIS EVENING IN THE HIGHER ELEVATIONS NEAR SANDPOINT...CHEWELAH...AND METALINE FALLS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ004-200315- /O.CON.KOTX.WS.W.0004.070219T2000Z-070220T2300Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST... OSBURN...WALLACE...MULLAN 1114 AM PST MON FEB 19 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY ABOVE 3000 FEET... A WINTER STORM WARNING ABOVE 3000 FEET REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. SNOW ACCUMULATIONS OF 9 TO 15 INCHES ARE EXPECTED ABOVE 3000 FEET BY TUESDAY AFTERNOON. SNOW IS EXPECTED TO BEGIN ACCUMULATING LATE THIS AFTERNOON AND BECOME HEAVY OVERNIGHT. THE MOST SIGNIFICANT ACCUMULATIONS WILL OCCUR OVERNIGHT AND TUESDAY MORNING. IN ADDITION TO THE HEAVY SNOW...GUSTY SOUTHWEST WINDS WILL CONTRIBUTE TO BLOWING AND DRIFTING OF SNOW. SUSTAINED WINDS OF 15 TO 25 MPH WILL BE COMMON TONIGHT. EXPOSED AREAS AND RIDGE TOPS WILL EXPERIENCE GUSTS UP TO 45 MPH. TRAVEL WILL BECOME DANGEROUS BY LATE EVENING IN THE PASSES OF CENTRAL IDAHO LIKE LOOKOUT PASS AND FOURTH OF JULY PASS. TRAVELERS PLANNING TO DRIVE ON INTERSTATE 90 TONIGHT AND TOMORROW SHOULD PLAN ACCORDINGLY...AND MONITOR ROAD CONDITIONS CLOSELY. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Feb 18, 9:51 AM PST, 3 hours 47 minutes earlier.
Area forecast discussion, Feb 18, 9:51 AM PST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
951 AM PST SUN FEB 18 2007
.SYNOPSIS...A SERIES OF PASSING WEATHER SYSTEMS WILL BRING
OCCASIONAL ROUNDS OF UNSETTLED WEATHER THROUGH THE WEEK.
&&
.DISCUSSION...
LATEST COLD FRONTAL PRECIPITATION BAND HAS PASSED THROUGH THE REGION
OVERNIGHT AND IS CURRENTLY EXITING TO THE EAST WITH LINGERING
MOUNTAIN SNOW SHOWERS OVER THE IDAHO PANHANDLE. TODAY WILL BE AN
UNSETTLED AND SHOWERY REGIME AS SATELLITE INDICATES CELLULAR CLOUD
STRUCTURE IN THE TROUGH CUSP REGION JUST UPSTREAM OF THE FORECAST
AREA. SIGNIFICANT COOLING ALOFT WILL DECREASE STATIC STABILITY AS
THE DAY WEARS ON WITH CLEARING SKIES THIS MORNING...FOLLOWED BY
EXTENSIVE CUMULUS DEVELOPMENT DURING THE EARLY AFTERNOON CULMINATING
IN SCATTERED INSTABILITY SHOWERS OVER MUCH OF THE FORECAST AREA LATE
THIS AFTERNOON AND EVENING. AREAL COVERAGE OF SHOWERS WILL BE
GREATEST OVER THE HIGH TERRAIN OF NORTH IDAHO AND NORTHEAST
WASHINGTON...AND LEAST EXTENSIVE OVER THE PARTIALLY SHADOWED DEEP
BASIN AND CASCADES LEE ZONES. WHILE TEMPERATURES WILL ONCE AGAIN
POP UP INTO THE MID 40S MOST LOWER ELEVATION LOCATIONS...WET BULB
COOLING EFFECTS IN THE EXPECTED SHOWERS WILL CREATE SNOW SHOWERS
DOWN TO THE BASIN FLOOR AT TIMES THIS AFTERNOON. AXIS OF MAXIMUM
INSTABILITY WILL BE FOUND OVER THE NORTHEAST MOUNTAINS THIS
AFTERNOON WITH 850-500MB LAPSE RATES IN THE 7 TO 8C RANGE. THUS
HAVE ADDED THE POTENTIAL FOR A FEW THUNDERSTORMS OVER THESE
MOUNTAINS THIS AFTERNOON AND EARLY EVENING. ZONE UPDATE REFLECTING
THIS THINKING WILL BE PUBLISHED SHORTLY. NO UPDATE TO STATE
FORECAST NECESSARY. MOUNTAIN WINTER STORM POTENTIAL FOR MONDAY NIGHT
AND TUESDAY REMAINS AS REFLECTED IN CURRENT WATCH STATEMENT...AND
WILL BE FURTHER REFINED WITH AFTERNOON PACKAGE. /FUGAZZI
&&
.AVIATION...
AN EXITING COLD FRONT WILL CONTINUE TO BRING LCL MVFR CONDITIONS
OVER THE PALOUSE/BLUE MOUNTAINS AREA. AN UPPER TROUGH AND UNSTABLE
AIRMASS BEHIND THE FRONT IS EXPECTED TO INCREASE CLOUDS AGAIN
BY 20Z...ALONG WITH BRINGING SCT -SHRA AND BLUSTERY WINDS. LCL
MVFR CIGS ARE EXPECTED OVER THE KMWH TO KGEG CORRIDOR THRU 02Z. IN
ADDITION THE UNSTABLE AIRMASS WILL BRING A SLIGHT THREAT FOR A
THUNDERSHOWERS IN THE NE WA AND N ID PANHANDLE MTNS...PRIMARILY N
AND NE OF KGEG. 02Z THRU 08-12Z PRIMARILY VFR CONDITIONS ARE
EXPECTED...BUT ANOTHER SYSTEM WILL REDUCE CIGS TO MVFR/LCL IFR
TOWARD MONDAY MORNING ALONG WITH BRING ANOTHER THREAT FOR
SHOWERS. /JCOTE
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 47 28 40 35 43 30 / 40 40 80 70 50 30
COEUR DALENE 47 29 40 35 43 30 / 50 50 80 80 60 30
PULLMAN 46 31 40 36 43 35 / 50 50 60 80 70 50
LEWISTON 51 35 49 41 51 38 / 50 50 30 50 40 50
COLVILLE 46 27 40 33 45 25 / 50 50 70 70 50 20
SANDPOINT 45 27 37 33 41 25 / 50 50 80 90 70 50
KELLOGG 42 29 37 34 38 30 / 60 60 80 90 80 70
MOSES LAKE 50 30 50 37 51 29 / 20 20 40 20 20 20
WENATCHEE 49 31 48 37 50 31 / 20 20 30 20 20 20
OMAK 49 26 46 34 49 25 / 20 20 40 40 20 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING ABOVE 3000 FEET FOR NORTHERN PANHANDLE.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON ABOVE 3000 FEET FOR CENTRAL PANHANDLE MOUNTAINS.
WA...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING ABOVE 3000 FEET FOR NORTHEAST MOUNTAINS.
&&Hazardous weather outlook, Feb 18, 3:59 AM PST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
359 AM PST SUN FEB 18 2007
IDZ001-004-WAZ037-191200-
NORTHERN PANHANDLE-CENTRAL PANHANDLE MOUNTAINS-
NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...ST. MARIES...KELLOGG...PINEHURST...OSBURN...
WALLACE...MULLAN...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
359 AM PST SUN FEB 18 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING ABOVE 3000 FEET FOR NORTH IDAHO
PANHANDLE...NORTHEAST MOUNTAINS
WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON ABOVE 3000 FEET FOR CENTRAL PANHANDLE
MOUNTAINS
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TODAY AND TONIGHT
AN UPPER TROUGH WILL BE OVER THE AREA TODAY WITH LIGHT SNOW
ACCUMULATIONS IN THE MOUNTAINS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A PACIFIC WEATHER SYSTEM WILL SPREAD MOISTURE ACROSS THE INLAND
NORTHWEST ON MONDAY AND TUESDAY. SIGNIFICANT UPSLOPE FLOW AND LIFT
WILL RESULT IN INCREASING SNOW ABOVE 3000 FEET ON MONDAY INTO
TUESDAY ACROSS NE WASHINGTON AND THE IDAHO PANHANDLE. 9 TO 14
INCHES OF SNOW ACCUMULATION IS POSSIBLE WITH THIS SYSTEM.
IDZ002-003-026-027-WAZ031>036-038-041>044-191200-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
REPUBLIC...INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...
WINTHROP...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
359 AM PST SUN FEB 18 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 1:38 PM PST | Winter Storm Warning | OTX | Pend Oreille, Spokane, Stevens | 49 hr |
Nearby
Snow Advisories in Washington, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.